# SDR ASAA2022090439771

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,001 hours, 16,018 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE TEST PER B737-800 FIM 21-62 TASK 801. FOUND TCV FAULTING. RESET TCV SUCCESSFUL PER FIM 21-62 TASK 831. FAULT CLEARED. NO OTHER DEFECTS NOTED.
